Swollen lip from taking Adderall

Patient

Q: I took a 30mg Adderall pill yesterday and I woke up today with one side of my upper lip very swollen, how do I treat this?

Symptoms:  Swollen lip
Doctor

A:   Hello,
Thanks for contacting askthedoctor.com
The swollen lip is an hypersensitivity reaction to ADDERALL pill. If there has been no breathing difficulty or any form of rash on the body , headache, nausea , then it is comparatively of lesser intensity. Such reactions can be controlled by taking antihistaminics twice a day . The swelling should subside in few hours or reduce after the first dose. However if the swelling is persistent for more than 12 hours after taking the antihistaminic then you may visit your physician for a probable administration of steroid injection of hydrocortisone for the same.
But it is likely that it should subside with antihistaminics and hence in future you should avoid usage of Adderall learning that you are allergic to it.
I hope i have answered your query,
Wishing you speedy recovery.
Regards

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews